Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lymph Node
Jun 17, 2009

I started meds(Atripla) on 4/21/2009 but my lymph node are still swollen is the meds workin or is it something worng what can i do the last time i went to the doc my cd4 was 298 and i havein been back

Response from Dr. Henry

Immune improvement (reconstitution) is often seen after starting effective HIV drugs and can result in lymph node swelling in some patients. Other conditions may contribute to that so seeing your HIV doctor for an assessment is recommended. KH



Previous
Marijuana
Next
Severe skin rush and joint pains with Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement